# SDR UPS03840477

- Difficulty date: April 13, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 577384444
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RT LONGERON 6R FWD OF PRESSURE BULKHEAD AT STA 1766 BRACKET IS BROKEN     REMOVED,FABRICATED AND REPLACED BRACKET I.A.W. DWG.5773844 AND SRM. 51-1-20D
